# SDR AALA971631

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Ws 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRONT SPAR LOWER CHORD ANGLE CORRODED BELOW NR 6 SLAT ACTUATOR 2.50 INCH BY 6 INCH AREA.  REMOVED CORRODED SECTION OF SPAR, REPAIRED IAW BSRM 57-10-6, FIGURE 2.  TST:  67,059.  CYCLES, 43,852.  (X)
